# SDR REXA2014050100415

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 21,302 hours, 18,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT IAW AMM 25-61-04.
